# SDR CALA2023092702893

- Difficulty date: September 26, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N76054
- Make and model: Boeing 767424ER
- Aircraft serial: 29449
- Aircraft time: 88,636 hours, 12,614 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Pressure Switch
- Part number: 21SN04466
- Part serial: CFL5717B
- Condition: Faulty
- Location: Rh Eng
- Part time: 76,404 hours, 11,113 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HAD R ENG FUEL BYPASS ON MULTIPLE OCCASSOINS W HIGH PWR SETTING IN CLIMB PERFORMED FIM 73-11 FAULT TREE 803 INSPECTED FUEL FILTER NO CONTAMINATION NOTED R&R FUEL FILTER REF AMM 73-11-03-404-009-H00 LEAK CHECK STILL REQUIRED NEXT STEP IN TO REPLACE THE FUEL FILTER DIFFERENTIAL PRESSURE SWITCH. NIS IAD REPLACED R FUEL FILTER DIFFERENTIAL PRESSURE SWITCH. REQIRES IDLE RUN FOR OPS TEST & LEAK CK. REF AMM 73-34-01.  PERFORMED ENGINE IDLE RUN (TEST 2&3). OPS CK NORMAL NO LEAKS NOTED.
